# SDR USAASB97222

- Difficulty date: August 9, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N574US
- Make and model: Boeing 737301
- Aircraft serial: 23739
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 6590737326
- Condition: Leaking
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

JFK - FL 1594 - AFTER T/O THE GEAR HANDLE WAS MOVED TO UP POSITION.  THE RT MAIN AND NOSE GEAR RED LIGHTS STAYED ON.  'A' SYSTEM HYDRAULIC PRESSURE AND QTY DROPPED TO ZERO.  THE A/C DIVERTED TO JFK.  EMERGENCY EQUIPMENT WAS CALLED OUT.  THE A/C LANDED WITHOUT FURTHER INCIDENT AND WAS TOWED TO THE GATE.  FOUND RIGHT MLG UPLOCK PRESSURE LINE LEAKING.  THE LINE WAS REPLACED WITH SAME.  SERVICED RESERVOIRS.  LEAK AND PRESSURE CHECKS OK.  (M)
